Connect with us

Coronavirus

Doctor suffers severe reaction after Pfizer-BioNTech vaccine

Published

A 32-year-old female doctor in Mexico’s northern state of Nuevo Leon suffered severe allergic reactions after receiving the Pfizer-BioNtech COVID-19 vaccine.

The identity of the woman has not been revealed, but Mexican authorities said they are studying her case.

The doctor was admitted to the intensive care unit of a public hospital after she experienced seizures, difficulty breathing and a skin rash.

MORE READING!  Lagos working on making COVID-19 vaccines available to residents - CJ

“The initial diagnosis is encephalomyelitis,” the Health Ministry said in a statement released on Friday night.

Encephalomyelitis is an inflammation of the brain and spinal cord.

The ministry added that the doctor has a history of allergic reactions and said that there is no evidence from clinical trials that anyone has developed an inflammation of the brain after the vaccine’s application.

MORE READING!  One in five people tested positive for COVID-19 in last seven days - Health Minister

Pfizer and BioNTech are yet to react.

More than 126,500 people have died from COVID-19 in Mexico.

The country began distributing the first round of COVID-19 vaccines to healthcare workers on Dec. 24.





Trending